# SDR DXTA200601220

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N119QS
- Make and model: Beech 400A
- Aircraft serial: RK394
- Aircraft time: 629 hours, 562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SAW AND SMELLED LITE SMOKE IN THE PASSENGER CABIN.  A CREW MEMBER WENT BACK AND NOTICED THAT THE RIGHT SIDEWALL PANEL FELT VERY HOT TO THE TOUCH.  ITEM IS UNDER INVESTIGATION.
